# SDR SWAA2013012511866

- Difficulty date: January 8, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545813
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN INTERCOSTAL BETWEEN STRINGERS 12R AND 13R AT BS 344.  REMOVED AND REPLACED CRACKED INTERCOSTAL WITH NEW P/N 65-45813-29 IAW SRM 51-40-02, 51-40-05, AND DWG 65-45813  88952U  22JAN13.
